EconPapers    
Economics at your fingertips  
 

Efficient stabilization of economic systems: Some global analytical results for the linear quadratic case

Michel Deleau and Pierre Malgrange

European Economic Review, 1979, vol. 12, issue 1, 17-51

Date: 1979
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0014-2921(79)90011-4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Efficient stabilization of economic systems: some global analytical results for the linear quadratic case (1977) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:eecrev:v:12:y:1979:i:1:p:17-51

Access Statistics for this article

European Economic Review is currently edited by T.S. Eicher, A. Imrohoroglu, E. Leeper, J. Oechssler and M. Pesendorfer

More articles in European Economic Review from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:eecrev:v:12:y:1979:i:1:p:17-51